# SDR GTIA020441

- Difficulty date: April 7, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 7120 · Engine Mount Section
- Part: Beam
- Condition: Broken
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT FORWARD UPPER VIBRATION ABSORBER LONG BEAM PRETUNED BROKEN.  BROKEN BEAM REMOVED.  INSTALLED ABSORBER BEAM PRETUNED.  (M)
